# SDR ASOA201201293

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 18,983 hours, 18,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CEILING EMERGENCY LIGHT INOPERATIVE.  REMOVED THE INOP BULB AND INSTALLED A NEW BULB IAW AMM 33-51-10.  OPS CHECKED GOOD.
